# SDR V0XD20180331002

- Difficulty date: March 31, 2018
- Submitted: March 31, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, CARGO TRACK HAD SIGNS OF CORROSION.   REMOVED AND REPLACED THE CARGO TRACK IAW SRM 51-42-06, 51-42-21, 51-25-06, 51-25-16, AND 51-21-11.
